# SDR R61A2023082000442

- Difficulty date: August 20, 2023
- Submitted: August 20, 2023
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 37,006 hours, 23,478 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK - CORRODED SHEAR CLIP FRAME 87 BETWEEN STRG 27R AND 28R.  REMOVED AND REPLACED SHEAR CLIP AT FR87 BETWEEN STGR 27R AND 28R REFER SRM 51-40-08. APPLIED SURFACE PROTECTION TO FASTENERS REFER SRM 51-40-08, 51-23-06, CPM 51-25-00
